Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Strategies for Treatment-Experienced HIVersStrategies for Treatment-Experienced HIVers
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Taking other meds at night
Jul 6, 2007

I just started taking Atripla for about 2 weeks at night, no problems or side effects. In the morning I take coozar, pravastatin and tricor to deal with triglycerides and cholesterol. I was thinking about taking these pills in the evening but there is so much confilcting information as wheter to take meds in the morning or not. Any thights. I assume that as long as you take them once a day it really won't matter if it's day or night. What are your thoughts?

Response from Dr. Daar

Thank you for your post.

I assume you are asking whether it is okay to take the Atripla in the morning. The main reason to take it at night is for tolerance. Some people experience dizziness or confusion after taking efavirenz (sustiva) which is part of Atripla. Therefore, it is generally recommended that people take this drug at night so these symptoms do not interfere with their day. If you want to try it in the morning, and tolerate it well then there should be no problem taking it that way. Just be careful when you do this so you can make sure that you are okay after taking the medications in the morning before you start your usual daily tasks.

Best, Eric


Previous
ks and progression
Next
Vaccine

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement